# SDR SIMA20130409005

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 33,786 hours, 30,429 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: MS16555617487190
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR LIGHT LAMP IAW EMB 145 AMM 33-26-05-000-801-A AND 33-26-05-400-801-A, NO FIX.  INSPECTED FOUND BROKEN WIRE.  REPAIRED PER WIRING MANUAL 20-50-00.  THE OPERATIONAL CHECK OF THE LIGHT LAMP WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
